Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 107, NWS Fort Worth, TX

May 26, 2015Erath County, Texas

NWS Fort Worth, TX issued this tornado warning at May 26, 2015, 7:44 PM CDT for Erath County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2015, 7:44 PM CDT (00:44 UTC)
Expired
May 26, 2015, 8:15 PM CDT
In force
31 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Erath County, TX

The radar

The Dyess AFB radar (KDYX), 93 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 2:53 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2534 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1282 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

767 
WFUS54 KFWD 270044
TORFWD
TXC143-270115-
/O.NEW.KFWD.TO.W.0107.150527T0044Z-150527T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN ERATH COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 815 PM CDT
    
* AT 744 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER MORGAN MILL...OR 12 MILES NORTH OF
  STEPHENVILLE...MOVING EAST AT 10 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. SPOTTERS REPORT SEVERAL FUNNEL 
  CLOUDS. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  MORGAN MILL AROUND 750 PM CDT.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 364 AND 368.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A 
STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE 
HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND 
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3230 9847 3251 9847 3251 9807 3224 9795
TIME...MOT...LOC 0044Z 276DEG 9KT 3239 9819 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

92
1 follow-up statement
338 
WWUS54 KFWD 270115
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
815 PM CDT TUE MAY 26 2015

TXC143-270123-
/O.EXP.KFWD.TO.W.0107.000000T0000Z-150527T0115Z/
ERATH TX-
815 PM CDT TUE MAY 26 2015

...THE TORNADO WARNING FOR NORTHERN ERATH COUNTY WILL EXPIRE AT 815
PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A 
TORNADO...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE AT 815 PM. 
IF LOW LEVEL ROTATION INTENSIFIES...A NEW TORNADO WARNING MAY BE 
REQUIRED. HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
TEXAS.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
NORTHERN ERATH COUNTY UNTIL 815 PM. 

LAT...LON 3230 9847 3251 9847 3251 9807 3224 9795
TIME...MOT...LOC 0112Z 276DEG 9KT 3239 9819 

$$

15-BAIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 26, 7:02 PM CDT, 42 minutes earlier.

Area forecast discussion, May 26, 7:02 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
702 PM CDT TUE MAY 26 2015

.AVIATION...
THE THUNDERSTORM CLUSTER BETWEEN KSPS /WICHITA FALLS/...KABI
/ABILENE/....AND KMWL /MINERAL WELLS/ WILL CONTINUE TO MOVE EAST
WHILE SOME OF THE CELLS ON THE SOUTHERN END OF THE AREA ARE
TURNING TO THE RIGHT. THE STRONGEST STORMS WILL MOVE SOUTH OF THE
METROPLEX TAF SITES. HAVE PLACED VCTS IN THE METROPLEX TAFS FOR
THE 02-04Z PERIOD...AND WILL UPDATE LATER AS NEEDED. NOTE THAT
EVEN THOUGH THE STORMS ARE OVER 60 MILES WEST OF KDFW...ANVIL
LIGHTNING IS NOTED AS FAR EAST AS TARRANT COUNTY.

MVFR CEILINGS ARE EXPECTED TO DEVELOP BY MIDNIGHT CDT /05Z/
WITH IFR CEILINGS ALONG WITH AREAS OF FOG BY 09Z.
AN IMPROVEMENT TO MVFR SHOULD OCCUR BY 16Z WEDNESDAY...WITH VFR
CONDITIONS RETURNING BY 20Z. THERE IS A LOW CHANCE OF THUNDERSTORMS
WEDNESDAY AFTERNOON/EARLY EVENING...SO HAVE PLACED VCTS FOR THE
27/20Z-28/01Z PERIOD.

58

&&

.PREV DISCUSSION... /ISSUED 320 PM CDT TUE MAY 26 2015/
A CONTINUATION OF THE ACTIVE WEATHER PATTERN IS EXPECTED THROUGH
AT LEAST THE FIRST PART OF NEXT WEEK...AS SEVERAL EMBEDDED
SHORTWAVES RIDE ALONG THE UPPER LEVEL TROUGH SITUATED OVER THE
WESTERN CONUS. RAIN CHANCES REMAIN IN THE FORECAST THROUGH MONDAY
WITH TEMPERATURES NEAR TO SLIGHTLY BELOW SEASONAL NORMALS. UPPER
LEVEL RIDGING APPEARS TO MOVE INTO NORTH TEXAS BY TUESDAY OF NEXT
WEEK...WHICH WOULD GIVE US SOME REPRIEVE FROM THE SHOWERS AND
STORMS BY MID-WEEK.

THE MORNING FOG/DRIZZLE HAS DISSIPATED ACROSS THE REGION...AND
THE LOW CLOUDS HAVE BEGUN TO LIFT AND SCATTER OUT. THIS HAS
ALLOWED AMPLE SUNSHINE TO FILTER INTO THE AREA...WHICH HAS
INCREASED THE TEMPERATURES AND INSTABILITY ACROSS NORTH TEXAS.
CAPE VALUES HAVE ALREADY RISEN TO OVER 2000 J/KG ACROSS MUCH OF
NORTH AND CENTRAL TEXAS. ADDITIONALLY...A BROAD DRY LINE IS
PRESENTLY DRAPED ACROSS WEST TEXAS AND INTO THE TEXAS
PANHANDLE...AND ANOTHER SURFACE BOUNDARY WAS PRESENT ACROSS
WESTERN NORTH TEXAS. BOTH FEATURES PROVIDE CONFLUENCE AND WILL
LEAD TO STORM INITIATION THIS AFTERNOON. WITH BREEZY SOUTHERLY
FLOW ACROSS NORTH AND CENTRAL TEXAS TODAY...DEWPOINTS HAVE CLIMBED
INTO THE UPPER 60S TO LOWER 70S AS WELL. THESE INGREDIENTS COMBINE
TO INCREASE STORM CHANCES ACROSS OUR AREA THIS AFTERNOON AND
EVENING. THE MOST LIKELY AREA TO BE AFFECTED BY STORMS WILL BE
AREAS ALONG AND WEST OF A GOLDTHWAITE...TO DALLAS...TO BONHAM
LINE. IT SHOULD BE POINTED OUT THAT STORM COVERAGE IS NOT EXPECTED
TO BE WIDESPREAD...SO NOT EVERYONE WILL SEE STORMS.
HOWEVER...CONDITIONS ARE FAVORABLE FOR ANY STORM THAT DEVELOPS TO
QUICKLY BECOME SEVERE. LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES ARE ALL POSSIBLE. WITH AMPLE LOW LEVEL MOISTURE...HEAVY
RAINFALL SHOULD ALSO BE EXPECTED WITH ANY OF THESE STORMS. THIS
COULD LEAD TO LOCALIZED FLASH FLOODING CONCERNS...AS SOIL MOISTURE
IS VERY HIGH AT THE PRESENT TIME.

WHILE STORM CHANCES ON WEDNESDAY ARE NOT VERY HIGH BECAUSE THE
UPPER LEVEL SUPPORT IS NOT TOO STRONG...ISOLATED SHOWERS AND
STORMS ARE POSSIBLE. THE NEXT STRONG SHORTWAVE COMES INTO PLAY ON
THURSDAY AND INTO FRIDAY...AND IS EXPECTED TO RESULT IN
WIDESPREAD SHOWERS AND STORMS FOR NORTH AND CENTRAL TEXAS. WE WILL
HAVE TO KEEP AN EYE ON THIS TIME FRAME REGARDING FLOODING
POTENTIAL...SINCE THE AREA CANNOT TAKE ON TOO MUCH MORE WATER
WITHOUT CAUSING PROBLEMS.

AS THE UPPER LEVEL TROUGH PUSHES EAST THIS WEEKEND...EXPECT A COLD
FRONT TO PUSH THROUGH NORTH TEXAS SATURDAY NIGHT...AND BRING WITH
IT RENEWED RAIN CHANCES AND SLIGHTLY COOLER TEMPERATURES.
HOWEVER...AFTER THIS FEATURE PASSES THROUGH...RIDGING AND
SUBSIDENCE SHOULD DOMINATE AND HELP US DRY OUT...FOR AT LEAST A
DAY OR TWO EARLY NEXT WEEK.

AJS

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  69  87  70  85  70 /  30  30  20  40  40
WACO, TX              72  88  72  85  71 /  20  20  20  30  30
PARIS, TX             68  82  69  84  69 /  40  30  30  30  30
DENTON, TX            69  86  70  84  69 /  40  30  20  40  40
MCKINNEY, TX          70  85  70  85  69 /  40  30  20  40  40
DALLAS, TX            72  88  72  85  71 /  30  30  20  40  40
TERRELL, TX           72  87  71  86  71 /  30  30  20  30  30
CORSICANA, TX         72  86  71  85  71 /  20  20  20  30  30
TEMPLE, TX            71  88  72  85  71 /  20  20  20  30  30
MINERAL WELLS, TX     69  87  70  83  67 /  70  20  20  40  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/58
Hazardous weather outlook, May 26, 3:37 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT TUE MAY 26 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
337 PM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...
ESPECIALLY NORTHWEST OF A LINE FROM BONHAM TO DALLAS TO
GOLDTHWAITE. SOME OF THE STORMS MAY BECOME SEVERE...ESPECIALLY
THROUGH THE EVENING. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND
DAMAGING WINDS. HOWEVER...A FEW TORNADOES WILL ALSO BE POSSIBLE. .

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY THROUGH MONDAY WITH
THE BEST STORM CHANCES FRIDAY THROUGH SATURDAY NIGHT. THERE WILL
BE A POTENTIAL FOR SEVERE THUNDERSTORMS EACH DAY. LOCALLY HEAVY
RAINFALL MAY ALSO ACCOMPANY SOME OF THE STORMS WHICH COULD RESULT
IN FLASH FLOODING AND ENHANCE THE ONGOING RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND EVENING...
ESPECIALLY NORTHWEST OF A LINE FROM BONHAM TO DALLAS TO
GOLDTHWAITE.

In the hours before

Local storm report, May 26, 6:21 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
621 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             10 SSE CADDO            32.59N  98.60W
05/26/2015  E1.00 INCH       STEPHENS           TX   PUBLIC

            QUARTER SIZE HAIL 10 MILES SOUTH SOUTHEAST OF CADDO
Local storm report, May 26, 6:34 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TORNADO          3 NE GORDON             32.58N  98.33W
05/26/2015                   PALO PINTO         TX   TRAINED SPOTTER

            TORNADO CONFIRMED 3 MILES NORTHEAST OF GORDON
Local storm report, May 26, 6:41 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             5 S OLNEY               33.30N  98.77W
05/26/2015  E2.00 INCH       YOUNG              TX   PUBLIC
Local storm report, May 26, 6:46 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             10 SSE CADDO            32.59N  98.60W
05/26/2015  E1.75 INCH       STEPHENS           TX   PUBLIC

            GOLFBALL SIZE HAIL 10 MILES SOUTH SOUTHEAST OF CADDO
Special weather statement, May 26, 7:22 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
722 PM CDT TUE MAY 26 2015

TXZ101-270100-
JACK TX-
722 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR JACK COUNTY UNTIL 800 PM CDT...

AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JACKSBORO...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSBORO AND NEWPORT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3344 9798 3343 9792 3300 9792 3301 9824
      3324 9834 3347 9803 3347 9798
TIME...MOT...LOC 0021Z 255DEG 15KT 3315 9819

15-BAIN
Local storm report, May 26, 7:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             4 E GORDON              32.55N  98.30W
05/26/2015  E1.75 INCH       PALO PINTO         TX   TRAINED SPOTTER

            TIME ESTIMATED.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:12 PM CDTFlash Flood WarningFWDPalo Pinto, Stephens3 hr
May 26, 7:22 PM CDTSpecial Weather StatementFWDJack38 min
May 26, 7:23 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens67 min
May 26, 7:43 PM CDTSevere Thunderstorm WarningFWDErath62 min
May 26, 7:48 PM CDTTornado WarningFWDEastland42 min
May 26, 8:05 PM CDTFlash Flood WarningFWDEastland, Erath3 hr
May 26, 8:31 PM CDTFlash Flood WarningFWDPalo Pinto, Stephens3 hr
May 26, 8:40 PM CDTAreal Flood AdvisoryFWDTarrant3 hr
May 26, 8:43 PM CDTSevere Thunderstorm WarningFWDErath62 min
May 26, 8:57 PM CDTFlash Flood WarningFWDTarrant3 hr
May 26, 9:05 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 26, 9:09 PM CDTSevere Thunderstorm WarningFWDEastland66 min
May 26, 9:11 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant64 min
May 26, 9:17 PM CDTSevere Thunderstorm WarningFWDHood, Somervell58 min
May 26, 9:21 PM CDTFlash Flood WarningFWDDallas3 hr
May 26, 9:29 PM CDTFlash Flood WarningFWDComanche, Eastland, Erath5 hr
May 26, 9:42 PM CDTSevere Thunderstorm WarningFWDParker51 min
May 26, 9:43 PM CDTSevere Thunderstorm WarningFWDComanche, Erath62 min
May 26, 9:48 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis57 min
May 26, 10:09 PM CDTFlash Flood WarningFWDDallas, Ellis, Johnson, Tarrant3 hr
May 26, 10:23 PM CDTSpecial Weather StatementFWDVan Zandt52 min
May 26, 10:29 PM CDTSevere Thunderstorm WarningFWDBosque, Comanche, Erath, Hamilton61 min
May 26, 10:32 PM CDTAreal Flood AdvisoryFWDKaufman3 hr
May 26, 10:34 PM CDTSevere Thunderstorm WarningFWDEllis, Kaufman56 min
May 26, 10:42 PM CDTAreal Flood AdvisoryFWDBosque, Comanche, Erath, Hamilton3 hr
May 26, 11:03 PM CDTFlash Flood WarningFWDHood, Johnson, Somervell3 hr
May 26, 11:15 PM CDTFlash Flood WarningFWDKaufman, Van Zandt3 hr
May 26, 11:22 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton, Hill, McLennan53 min
May 26, 11:25 PM CDTSevere Thunderstorm WarningFWDComanche65 min
May 26, 11:26 PM CDTAreal Flood WarningFWDEastland, Erath, Palo Pinto, Stephens6 hr
May 26, 11:47 PM CDTAreal Flood AdvisoryFWDBosque, Hill3 hr
May 26, 11:58 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt62 min
May 27, 12:16 AM CDTRiver Flood WarningFWDComanche6 days
May 27, 12:22 AM CDTFlash Flood WarningFWDComanche, Hamilton, Mills3 hr
May 27, 12:29 AM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills61 min
May 27, 12:36 AM CDTAreal Flood AdvisoryFWDEllis, Hill, Limestone, Navarro3 hr
May 27, 12:39 AM CDTSpecial Weather StatementFWDFalls, Freestone, Limestone, McLennan, Navarro51 min
May 27, 12:42 AM CDTAreal Flood AdvisoryFWDHenderson4 hr
May 27, 12:45 AM CDTRiver Flood WarningFWDPalo Pinto7 days
May 27, 12:45 AM CDTRiver Flood WarningFWDParker9 days
May 27, 12:46 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, McLennan59 min
May 27, 12:56 AM CDTAreal Flood AdvisoryFWDFalls, Limestone, McLennan3 hr
May 27, 1:12 AM CDTAreal Flood AdvisoryFWDAnderson, Freestone3 hr
May 27, 1:35 AM CDTSpecial Weather StatementFWDAnderson, Bell, Falls, Freestone, Leon, Milam and 1 more40 min
May 27, 1:48 AM CDTSpecial Weather StatementFWDDallas, Kaufman, Rockwall, Tarrant27 min
May 27, 2:15 AM CDTAreal Flood WarningFWDKaufman, Van Zandt3 hr
May 27, 2:21 AM CDTSpecial Weather StatementFWDLampasas39 min
May 27, 2:37 AM CDTAreal Flood AdvisoryFWDBell, Leon, Milam, Robertson3 hr
May 27, 3:22 AM CDTRiver Flood WarningFWDHamilton31 hr
May 27, 3:30 AM CDTAreal Flood AdvisoryFWDCoryell3 hr
May 27, 3:43 AM CDTSpecial Weather StatementFWDMcLennan47 min
May 27, 3:51 AM CDTSpecial Weather StatementFWDBell39 min
May 27, 4:29 AM CDTRiver Flood WarningFWDComanche18 hr
May 27, 6:06 AM CDTFlash Flood WarningFWDEllis3 hr
May 27, 7:55 AM CDTRiver Flood WarningFWDStephens18 hr
May 27, 8:35 AM CDTRiver Flood WarningFWDHunt50 hr
May 27, 8:59 AM CDTFlash Flood WarningFWDEllis3 hr
May 27, 10:26 AM CDTRiver Flood WarningFWDCoryell6 days
May 27, 2:37 PM CDTSpecial Weather StatementFWDFreestone38 min
May 27, 2:46 PM CDTSpecial Weather StatementFWDYoung44 min
May 27, 3:06 PM CDTSevere Thunderstorm WarningFWDYoung54 min
May 27, 3:28 PM CDTAreal Flood AdvisoryFWDYoung2 hr
May 27, 4:10 PM CDTSpecial Weather StatementFWDPalo Pinto50 min
May 27, 4:15 PM CDTSpecial Weather StatementFWDHamilton45 min
May 27, 4:58 PM CDTSpecial Weather StatementFWDHood47 min
May 27, 5:09 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell51 min
May 27, 5:53 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell52 min
May 27, 6:29 PM CDTSevere Thunderstorm WarningFWDParker46 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningFWDHood12 min
May 27, 6:46 PM CDTSpecial Weather StatementFWDNavarro44 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.